# SDR UPS06448697

- Difficulty date: October 21, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 2231 S23-25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT BS 2231 FRAME FOUND CRACKED AT REVEAL AT 3EA LOCATIONS BETWEEN S23L & 25L.  CRACK LENGTH .125" & .375" & .625".  LEFT BS 2231 FRAME BETWEEN S23L - S25L REVEAL REPAIRED AS PER HX RS R53-00-35672  WORKING DETAIL REF NRC 51422.  CONTINUED INSPECTION IS REQUIRED AS PER HX RS R53-00-35672 AND UPS EO B747-5310-25584.
